Itching Of The Vaginal Lips After The Use Of A Hydrocortisone Drug?
Hello, I want to ask. I often itch in the area of my lips and pubic hair after I have blisters in the groin and treated with hydrocortisone. I guess the problem in my pubic hair was finally partially shaving. But the itch is still there, and around the groin arises red spots but not itchy and painful itching only around the lips of the vagina and pubic hair. I wonder how? Please answer and give an explanation.
Good afternoon, thanks for the question
Pediculosis pubis is an infectious disease of the hair in the pubic area and its surroundings caused by Phthirus pubis lice.
Itching in the pubis and surrounding areas, can extend to the abdomen and chest. Another symptom is the black patches that are clearly visible on the white underwear seen by the patient when he wakes up. Head lice can be seen with the naked eye and swelling of the surrounding lymph nodes can also be obtained.
1. Sexually active
2. Bad hygiene
3. Direct contact with sufferers
Carry out an examination to the doctor so that evaluation and examination can be done directly. While what can be done:
1. Maintain cleanliness of the body
2. We recommend that you shave your genital hair
3. Underwear soaked in hot water
That's all, hope you can help
Wassalam, Dr. Farah